Seroquel questions.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Crohnie4Life
Regular Member


Date Joined Jan 2010
Total Posts : 69
   Posted 3/9/2010 12:55 PM (GMT -7)   
Okay, I just started taking Seroquel 100-200mg at night. Thing is, this stuff makes me super groggy in the morning. As a matter of fact, I woke up at 8:00 this morning, then slept for another 30 minutes, then slept again for another hour. I finally started feeling like myself at around 2:00pm. Is this how it will be forever? :smhair

P.S. I was diagnosed Bipolar in 2000. I just started my meds again in Jan.

Crohnie4Life
Regular Member


Date Joined Jan 2010
Total Posts : 69
   Posted 3/9/2010 10:00 PM (GMT -7)   
Thanks for the response, BOHEMIAN. I also took Zyprexa and it made me gain a good deal of weight. I certainly hope that there is some kind of tolerance build-up with Seroquel because my sleep pattern is even more screwed up than before starting it.

jenbug
New Member


Date Joined Mar 2010
Total Posts : 13
   Posted 3/10/2010 2:34 PM (GMT -7)   
I have been on Seroquel for 5 years and it has been one of the only medicines that works for me! The thing is you might need to get on the XR version of Seroquel. I could not wake up either on just Seroquel. The XR still makes you sleepy but not as groggy the next morning. I am up to 600 mg and if I get at least 8 hours sleep a night I feel fine the next morning after my first cup of coffee of course :)

Crohnie4Life
Regular Member


Date Joined Jan 2010
Total Posts : 69
   Posted 3/10/2010 5:20 PM (GMT -7)   
I might have to speak with pdoc about a switch to the XR. Thanks for the info, jenbug:)

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 3/11/2010 6:10 AM (GMT -7)   

I didn't know about the XR...I was on the other Seroquel and I didn't last a week with it because I was so zombie/groggy like I could barely feel my legs or stand!  Ridiculous! Everytime I hear the someone is taking this drug, I shake my head. I know it works for a lot of ppl but I am always amazed at those who can tolerate that awful feeling the next day. From what I know of others who take it, that side effect stays with you??? But I could be wrong, and the XR version is something I would look into if I were to ever take this medication again (but I probably won't)

I hope you find a good balance and start to feel better soon!


Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 8mg/day, Wellbutrin XL 150mg/day & Lamictal 400 mg/day.


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 3/12/2010 10:47 AM (GMT -7)   
You might need to take your Seroquel earlier at night so you can wake up more effectively in the morning. It's heavily sedating and you may have to adjust your dosage too. If you're not feeling more like yourself after a week or so, I'd call the doc.

serafena
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 11:22 PM (GMT -7)
There are a total of 2,732,414 posts in 301,016 threads.
View Active Threads


Who's Online
This forum has 151181 registered members. Please welcome our newest member, carol9.
245 Guest(s), 7 Registered Member(s) are currently online.  Details
carol9, Serenity Now, ggfgfgfdgfgdd98, gdftggfdgfdgf21, pressurehead, TreasureTomorrow2904, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer